# SDR DALA14032146815

- Difficulty date: May 23, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 52,814 hours, 15,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 272
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN AT BS 272,  TWO INCHES ABOVE STRINGER 19R HAS LIGHTNING STRIKE DAMAGE.   DRILLED OUT DAMAGE IAW SRM 53-00-01, FIG 201 AND APPLIED ALODINED IAW SRM 51-20-01, HFEC INSPECTED IAW NDTM PART 6, 51-00-16, NO CRACKS NOTED.  APPLIED PRIMED AREA IAW SRM 51-20-01, INSTALLED FASTENER IAW SRM 51-40-02 AND AMM 51-21-00.
